Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 64, Number 2

Transient temperature and elastic response of a space-based mirror in the radiation-conduction environment
Bejoy K. Choudhury.
Quart. Appl. Math. 64 (2006), 201-228
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243860
A way to compute the gravitational potential for near-spherical geometries
Pavel Grinfeld and Jack Wisdom.
Quart. Appl. Math. 64 (2006), 229-252
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243861
Multiple bent cracks in an infinite orthotropic plate under an anti-plane shear stress
B. M. Singh, J. Rokne and R. S. Dhaliwal.
Quart. Appl. Math. 64 (2006), 253-269
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243862
Total gravitational energy of a slightly ellipsoidal trilayer planet
Pavel Grinfeld and Jack Wisdom.
Quart. Appl. Math. 64 (2006), 271-281
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243863
Viscous flow due to a shrinking sheet
M. Miklavcic and C. Y. Wang.
Quart. Appl. Math. 64 (2006), 283-290
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243864
Existence and asymptotic analysis of a phase field model for supercooling
Olaf Klein, Fabio Luterotti and Riccarda Rossi.
Quart. Appl. Math. 64 (2006), 291-319
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243865
On local uniqueness in nonlinear elastodynamics
R. J. Knops.
Quart. Appl. Math. 64 (2006), 321-333
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243866
Finite-energy solutions of mixed 3d div-curl systems
Giles Auchmuty and James C. Alexander.
Quart. Appl. Math. 64 (2006), 335-357
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243867
Homogenization of stratified thermoviscoplastic materials
Nicolas Charalambakis and François Murat.
Quart. Appl. Math. 64 (2006), 359-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 2243868


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website